Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 56, NWS Mobile, AL

February 21, 2008Choctaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Feb 21, 2008, 11:23 PM CST for Choctaw County, Alabama. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 21, 2008, 11:23 PM CST (05:23 UTC)
Expired
Feb 22, 2008, 12:30 AM CST
In force
67 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Choctaw County, AL

The radar

The Mobile radar (KMOB), 156 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 21, 6:53 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 220524
SVRMOB
ALC023-220630-
/O.NEW.KMOB.SV.W.0056.080222T0523Z-080222T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1123 PM CST THU FEB 21 2008

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF BUTLER...

* UNTIL 1230 AM CST

* AT 1116 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY TO       
  NICKEL SIZE DIAMETER HAIL.  THIS STORM WAS LOCATED 6 MILES WEST OF 
  MELVIN...OR ABOUT 11 MILES SOUTHEAST OF QUITMAN...AND MOVING       
  NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEEDHAM AND HINTON BY 1130 PM CST...
  ROCK SPRINGS AND LAND BY 1135 PM CST...
  RIDERWOOD BY 1140 PM CST...
  BUTLER AND LISMAN BY 1145 PM CST...
  MT STERLING BY 1150 PM CST...
  CHOCTAW CITY AND ROBJOHN BY 1155 PM CST...

ANOTHER CELL THAT COULD PRODUCE LARGE HAIL MAY JUST BRUSH THE 
EXTREME NORTHWEST TIP OF CHOCTAW COUNTY AFTER THE NEXT HALF HOUR.   
MORE INFORMATION LATER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST FRIDAY MORNING FOR
SOUTHEAST MISSISSIPPI.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CST
FRIDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3232 8798 3206 8806 3206 8810 3203 8810
      3200 8807 3197 8808 3195 8812 3194 8810
      3189 8848 3231 8843
TIME...MOT...LOC 0523Z 238DEG 42KT 3199 8848

$$
5 follow-up statements
000 
WWUS54 KMOB 220538
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1137 PM CST THU FEB 21 2008

ALC023-220630-
/O.CON.KMOB.SV.W.0056.000000T0000Z-080222T0630Z/
CHOCTAW AL-
1137 PM CST THU FEB 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR NORTHERN CHOCTAW COUNTY...

AT 1130 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NOW NICKEL SIZE 
DIAMETER HAIL.  THIS STORM WAS LOCATED NEAR HINTON...OR ABOUT 12 
MILES WEST OF BUTLER...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RIDERWOOD BY 1140 PM CST...
  LISMAN...BUTLER AND PUSHMATAHA BY 1145 PM CST...
  CROMWELL BY 1150 PM CST...
  JACHIN AND ROBJOHN BY 1155 PM CST...
  INDIAN SPRINGS...DEAS AND CHOCTAW CITY BY MIDNIGHT CST...

THE OTHER THUNDERSTORM CELL THAT WAS TO BRUSH EXTREME NORTHWEST 
CHOCTAW COUNTY WAS OBSERVED TO HAVE ALREADY PASSED NORTH OF THE 
COUNTY.  ADDITIONAL THUNDERSTORM CELLS THAT ARE MOVING EASTWARD OVER 
PORTIONS OF JASPER AND CLARKE COUNTIES OF MISSISSIPPI WILL LATER 
AFFECT CHOCTAW COUNTY AFTER MIDNIGHT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST FRIDAY MORNING FOR
SOUTHEAST MISSISSIPPI.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CST
FRIDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3232 8798 3206 8806 3206 8810 3203 8810
      3200 8807 3197 8808 3195 8812 3194 8810
      3189 8848 3231 8843
TIME...MOT...LOC 0534Z 230DEG 41KT 3207 8838

$$
000 
WWUS54 KMOB 220547
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1147 PM CST THU FEB 21 2008

ALC023-220630-
/O.CON.KMOB.SV.W.0056.000000T0000Z-080222T0630Z/
CHOCTAW AL-
1147 PM CST THU FEB 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR NORTHERN CHOCTAW COUNTY...

AT 1140 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
RIDERWOOD...OR ABOUT 6 MILES WEST OF BUTLER...MOVING NORTHEAST AT 45
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JACHIN...ROBJOHN AND 7 MILES NORTHWEST OF LAVACA BY 1155 PM CST...
  INDIAN SPRINGS...DEAS...CHOCTAW CITY AND NAHEOLA BY MIDNIGHT CST...
  EDNA AND NAHEOLA BY 1205 AM CST...
  OAKCHIA BY 1210 AM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST FRIDAY MORNING FOR
SOUTHEAST MISSISSIPPI.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CST
FRIDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3232 8798 3208 8806 3206 8810 3204 8832
      3205 8842 3228 8840
TIME...MOT...LOC 0547Z 230DEG 41KT 3217 8825

$$
000 
WWUS54 KMOB 220554
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1154 PM CST THU FEB 21 2008

ALC023-220630-
/O.CON.KMOB.SV.W.0056.000000T0000Z-080222T0630Z/
CHOCTAW AL-
1154 PM CST THU FEB 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR NORTHEASTERN CHOCTAW COUNTY...

AT 1144 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR LISMAN AND 
WAS MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  INDIAN SPRINGS...DEAS...CHOCTAW CITY AND NAHEOLA BY MIDNIGHT CST...
  EDNA BY 1205 AM CST...
  OAKCHIA BY 1210 AM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST FRIDAY MORNING FOR
SOUTHEAST MISSISSIPPI.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CST
FRIDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3232 8798 3211 8806 3208 8806 3206 8810
      3207 8824 3210 8834 3220 8834 3230 8821
TIME...MOT...LOC 0554Z 230DEG 41KT 3222 8818

$$
000 
WWUS54 KMOB 220600
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1200 AM CST FRI FEB 22 2008

ALC023-220630-
/O.CON.KMOB.SV.W.0056.000000T0000Z-080222T0630Z/
CHOCTAW AL-
1200 AM CST FRI FEB 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR NORTHEASTERN CHOCTAW COUNTY...

AT 1154 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR CHOCTAW
CITY...OR ABOUT 9 MILES NORTHEAST OF BUTLER...MOVING NORTHEAST AT 45
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAKCHIA BY 1205 AM CST...

THE STORM WILL QUICKLY EXIT THE COUNTY THEREAFTER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST FRIDAY MORNING FOR
SOUTHEAST MISSISSIPPI.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CST
FRIDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3232 8798 3211 8806 3208 8806 3210 8817
      3216 8822 3227 8815
TIME...MOT...LOC 0600Z 240DEG 49KT 3223 8803

$$
000 
WWUS54 KMOB 220624
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1224 AM CST FRI FEB 22 2008

ALC023-220634-
/O.EXP.KMOB.SV.W.0056.000000T0000Z-080222T0630Z/
CHOCTAW AL-
1224 AM CST FRI FEB 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHOCTAW COUNTY
EXPIRES AT 1230 AM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST FRIDAY MORNING FOR
SOUTHEAST MISSISSIPPI.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CST
FRIDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

LAT...LON 3232 8798 3211 8806 3208 8806 3210 8817
      3216 8822 3227 8815
TIME...MOT...LOC 0624Z 240DEG 49KT 3239 8769

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 9:32 PM CST, 1 hour 51 minutes earlier.

Area forecast discussion, Feb 21, 9:32 PM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
932 PM CST THU FEB 21 2008

.UPDATE...HAVE ADDED TORNADO WATCH 72 TO PORTIONS OF SOUTHEAST
MISSISSIPPI ZONES THIS EVENING. SEVERE THUNDERSTORM WATCH 71 CONTINUES
INTO OVERNIGHT HOURS FOR PORTIONS OF SOUTHEAST MISSISSIPPI AND INTO
PORTIONS OF SOUTHWEST ALABAMA.

A COMPLEX SURFACE WEATHER PATTERN EXISTS. A WARM FRONT WAS DRAPED
FROM CENTRAL LOUISIANA INTO THE ALABAMA AND WESTERN FLORIDA COASTAL
WATERS. TO THE NORTH...THE LEADING EDGE OF COLD WEDGE EXTENDED FROM
THE VIRGINIAS THROUGH NORTHERN MISSISSIPPI AND INTO THE RED RIVER
VALLEY OF TEXAS/OKLAHOMA. MUCH OF THE FORECAST AREA IS IN THE COOL
SECTOR...NORTH OF THE WARM FRONT. THUS...ANY CONVECTION THAT MOVES
INTO THE COOL SECTOR WILL BE OF THE ELEVATED VARIETY WITH HAIL BEING
THE MAIN THREAT IN STRONG TO SEVERE STORMS. COULD SEE STORMS BECOMING
MORE ROOTED IN THE BOUNDARY LAYER AS WARM FRONT EASES EVER SO SLOWLY
NORTHWARD OVER THE WESTERN ZONES THIS EVENING...WHERE WATCH BOXES ARE IN
EFFECT.

LOW PRESSURE MOVES NORTHEAST INTO THE APPALACHIANS FRIDAY AFTERNOON...WHICH
BRINGS A COLD FRONTAL PASSAGE TO THE AREA. AHEAD OF THE FRONT...WARM
FRONT MOVES MORE TO THE NORTH. FORECASTERS EXPECT THE POSSIBILITY OF
SEVERE WEATHER TO CONTINUE...SHIFTING MORE TO THE EASTERN HALF OF THE
AREA FRIDAY...AS THESE AREAS MAY SEE SOME INSOLATION AND BETTER
DESTABILIZATION OF THE LOCAL ENVIRONMENT. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      59  70  54  68 /  60  60  30  10
PENSACOLA   59  69  58  69 /  70  60  40  20
DESTIN      59  70  59  71 /  70  70  60  20
EVERGREEN   54  70  52  70 /  80  60  30  10
WAYNESBORO  55  73  46  68 / 100  40  30  05
CAMDEN      54  72  48  68 /  80  60  40  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 21, 7:25 PM CST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
725 PM CST THU FEB 21 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-230100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
715 PM CST THU FEB 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT THROUGH FRIDAY AFTERNOON.

A STATIONARY FRONT EXTENDING ACROSS THE AREA FROM SOUTHEAST TO
NORTHWEST WAS THE BOUNDARY BETWEEN WARM MOIST AIR AND COOL MOIST
AIR. AN UPPER LEVEL DISTURBANCE WILL MOVE EAST OVER THE TOP OF THE
SLOWLY RETREATING WARM FRONT TONIGHT. ATMOSPHERIC INSTABILITY WILL
INCREASE AS THE DISTURBANCE APPROACHES. STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE...GENERALLY OVER THE INLAND COUNTIES OF
WAYNE...WASHINGTON...CHOCTAW AND CLARKE COUNTIES THIS EVENING...WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT.

SOUTH OF THE WARM FRONT OR GENERALLY SOUTH OF A RICHTON TO EVERGREEN
TO ANDALUSIA LINE THERE WILL BE A RISK OF SEVERE STORMS WITH
ISOLATED TORNADOES FROM LATER THIS EVENING INTO THE OVERNIGHT HOURS.
THE RISK FOR SEVERE WEATHER WILL BE ENHANCED IN THIS AREA DUE TO
GREATER INSTABILITY AND STRONGER LOW LEVEL WIND SHEAR AS THE UPPER
DISTURBANCE APPROACHES. A TORNADO WATCH WILL LIKELY BE ISSUED LATER
THIS EVENING FOR THIS REGION.

A COLD FRONT IS EXPECTED TO MOVE EAST ACROSS THE AREA FRIDAY
AFTERNOON. AT THIS TIME ITS POSSIBLE THAT SEVERE STORMS WILL AGAIN
DEVELOP IN ADVANCE OF THE COLD FRONT. THE BEST CHANCE FOR SEVERE
STORMS LOOKS TO BE OVER THE FLORIDA PANHANDLE.

PATCHES OF DENSE FOG NEAR THE FRONTAL BOUNDARY WILL POSE A RISK TO
DRIVING AND BOATING ACTIVITIES THIS EVENING. VISIBILITY WILL IMPROVE
AS THUNDERSTORMS DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY...

ANOTHER COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY. MODERATE
TO STRONG NORTHWEST WINDS MAY CREATE A HAZARD FOR SMALL CRAFT
OPERATIONS IN THE BAYS AND OFFSHORE WATERS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED
TONIGHT...AND AGAIN ON FRIDAY.

In the hours before

Special weather statement, Feb 21, 5:36 PM CST, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
536 PM CST THU FEB 21 2008

ALZ061-062-220030-
UPPER BALDWIN-UPPER MOBILE-
536 PM CST THU FEB 21 2008

...A WEAKLY ROTATING THUNDERSTORM IS BEING DETECTED OVER NORTHERN
MOBILE COUNTY AND WILL MOVE INTO NORTHERN BALDWIN COUNTY DURING THE
NEXT HOUR....

AT 534 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUCKS IN NORTHERN MOBILE COUNTY...AND WAS
MOVING EAST AT 45 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
VAUGHN...LATHAM...I65 AND AL 287...TENSAW...RABUN...DYAS...LOTTIE AND
I65 AND CR 47 THROUGH 630 PM CST.

THIS STORM HAS EXHIBITED VERY WEAK ROTATION DURING THE PAST HOUR.
AT THIS POINT IN TIME...THE PRIMARY THREAT FROM THIS STORM WILL BE
WIND GUSTS FROM 35 TO 40 MPH. IF ROTATIONAL INTENSITY DRAMATICALLY
INCREASES...A TORNADO WARNING COULD BE LATER REQUIRED OVER NORTHERN
BALDWIN COUNTY...BUT IS NOT EXPECTED AT THIS TIME.  STAY TUNED FOR
THE LATEST UPDATES AND POSSIBLE WARNINGS.

THIS STORM COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORM HAS PASSED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 7:56 PM CSTSevere Thunderstorm WarningMOBChoctaw25 min
Feb 22, 2:42 AM CSTDense Fog AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia7 hr
Feb 22, 9:54 AM CSTSpecial Marine WarningMOB66 min
Feb 22, 10:02 AM CSTSpecial Marine WarningMOB88 min
Feb 22, 10:57 AM CSTSpecial Marine WarningMOB2 hr
Feb 22, 1:28 PM CSTSpecial Marine WarningMOB92 min
Feb 22, 2:13 PM CSTSpecial Marine WarningMOB2 hr
Feb 22, 2:40 PM CSTSpecial Marine WarningMOB2 hr
Feb 22, 4:13 PM CSTSpecial Marine WarningMOB2 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.